# SDR CA190813013

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 87,342 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE FOUND LATERAL WINDSHIELD FRAMING CRACKS ON LHS AND RHS AT FR4. (TC# 20190813013)
